U.S. doctors online nowAsk doctors free
A member asked:

I have diearrhea ater it slowed down i saw blood in my stool enough to be concerned what should i do i took zantac (ranitidine) and nauzeze

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Hello. : Hello. Although the answer could be something as simple as your GI mucosa becoming inflammed & friable from the diarrhea, we usually recommend not assuming the cause of bleeding when it comes to bleeding from the rectum. If your stool is black, sticky and stinks that could be a sign of bleeding as well (and should be seen expeditiously). I would not panic, but i would make an appointment with your family doctor to have this evaluated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.